Get help from best doctors, anonymously
Common Specialities
{{speciality.keyWord}}
Common Issues
{{issue.keyWord}}
Common Treatments
{{treatment.keyWord}}

I am suddenly facing erectile dysfunction. Testosterone report is fine but prolactin is high. What can be wrong here ?

1 Doctor Answered
I am suddenly facing erectile dysfunction. Testosterone r...
High prolactin levels may cause sexual dysfunction like decreased sexual desire, erectile dysfunction etc. Increased prolactin levels have multiple causes like use of certain drugs, pituitary tumours, thyroid dysfunctions, liver cirrhosis etc. Hence it is advisable that you consult a physician preferably an endocrinologist for opinion, investigation and management.
1 person found this helpful
Suggestions offered by doctors on Lybrate are of advisory nature i.e., for educational and informational purposes only. Content posted on, created for, or compiled by Lybrate is not intended or designed to replace your doctor's independent judgment about any symptom, condition, or the appropriateness or risks of a procedure or treatment for a given person.